Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Amenability and Ramsey theory in the metric setting

Tom 231 / 2015

Adriane Kaïchouh Fundamenta Mathematicae 231 (2015), 19-38 MSC: Primary 37B05; Secondary 05D10, 03C90, 03C52, 03E15. DOI: 10.4064/fm231-1-2

Streszczenie

Moore [Fund. Math. 220 (2013)] characterizes the amenability of the automorphism groups of countable ultrahomogeneous structures by a Ramsey-type property. We extend this result to the automorphism groups of metric Fraïssé structures, which encompass all Polish groups. As an application, we prove that amenability is a $G_\delta $ condition.

Autorzy

  • Adriane KaïchouhInstitut Camille Jordan
    Université Lyon 1
    69622 Villeurbanne, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek